# SDR 97UAL900442

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Engine: Ge CFM56*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 1
- Component: Allied Signa, 3214446
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED AIR TRIP ON CLIMB.  *S/D*  HI-STAGE VALVE FAILED.  REPLACED HI-STAGE VALVE.
